# SDR FDEA202302280347

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: AJC759352
- Condition: Cracked
- Location: 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BANJO FITTING REPAIR OF THE FASTENERS REMOVAL ACCESS, ZONE 360 RIGHT   HAND LOWER VERTICAL STABILIZER #364QR ACCESS PANEL SURROUNDING FRAME FOUND   CRACKED, LOCATED BETWEEN STATION 2142 AND STATION 2164. RIGHT LOWER VERTICAL STABILIZER #364QR ACCESS PANEL SURROUNDING BETWEEN STATION   2142 AND STATION 2164 CRACKED FRAME REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-  0G. FRAME FABRICATED AS PER DOUGLAS DRAWING #AJC 7593 REVISION Z. REPAIR CLASSIFIED   AS MAJOR PER FEDEX GMM 6-2-100
